CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A NEW ADAPTIVE SUBSPACE MINIMIZATION THREE-TERM CONJUGATE GRADIENT ALGORITHM FOR UNCONSTRAINED OPTIMIZATION 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2021, 卷号: 39, 期号: 2, 页码: 159-177
Authors:  Zhang, Keke;  Liu, Hongwei;  Liu, Zexian
Favorite  |  View/Download:13/0  |  Submit date:2021/01/14
Conjugate gradient method  Nonmonotone line search  Subspace minimization  Sufficient descent condition  Global convergence  
LOCAL MULTILEVEL METHODS FOR SECOND-ORDER ELLIPTIC PROBLEMS WITH HIGHLY DISCONTINUOUS COEFFICIENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2012, 卷号: 30, 期号: 3, 页码: 223-248
Authors:  Chen Huangxin;  Xu Xuejun;  Zheng Weiying
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
BOUNDARY-VALUE-PROBLEMS  WEIGHTED L2 PROJECTION  FINITE-ELEMENT METHODS  MULTIGRID V-CYCLE  DOMAIN DECOMPOSITION  3 DIMENSIONS  ITERATIVE METHODS  ERROR ESTIMATORS  SCHWARZ METHODS  REFINED MESHES  Local multilevel method  Adaptive finite element method  Preconditioned conjugate gradient method  Discontinuous coefficients  
The restrictively preconditioned conjugate gradient methods on normal residual for block two-by-two linear systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 2, 页码: 240-249
Authors:  Yin, Junfeng;  Bai, Zhongzhi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
block two-by-two linear system  saddle point problem  restrictively preconditioned conjugate gradient method  normal-residual equation  incomplete orthogonal factorization  
A note on the nonlinear conjugate gradient method 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 6, 页码: 575-582
Authors:  Dai, YH;  Yuan, YX
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  line search  global convergence  
A preconditioner for coupling system of natural boundary element and composite grid finite element 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 2, 页码: 165-174
Authors:  Hu, QY;  Yu, DH
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
natural boundary reduction  composite grid  error estimate  preconditioner  condition number  
Convergence of nonlinear conjugate gradient methods 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001, 卷号: 19, 期号: 5, 页码: 539-548
Authors:  Dai, YH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  (generalized) line search  global convergence